# SDR TWAA9613302

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH, FOLLOWING GEAR EXTENSION THE RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT GEAR DOWN LOCK SWITCH DUE TO WEAR, MFG P/N H10-1026-2.  (M)
